MathSciNet Relay Station
MathSciNet bibliographic data
MR2846894 34K50 (34D45 34K12)
Wan, Li; Zhou, Qinghua; Wang, Pei; Li, Jizi Ultimate boundedness and an attractor for stochastic Hopfield neural networks with time-varying delays. Nonlinear Anal. Real World Appl. 13 (2012), no. 2, 953–958.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement